# SDR IXXA07SMN083S

- Difficulty date: January 31, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vane
- Condition: Misrepaired
- Location: Zone 500
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING LEADING EDGE SLOT VANE HAS A NON STANDARD REPAIR FROM STATION XFS521.000 TO STATION XFS527.000.  REMOVED EXISTING NON STANDARD REPAIRS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND, AFTER DAMAGE REMOVAL.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 AND SEMAN DRAWING NUMBER ED-4437 DATED 01-17-07.  COMPLETED FAA FORM 8110-3 NUMBER 07019 DATED 01-18-07.
